# SDR USAA060920

- Difficulty date: July 19, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 291
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 291.5 BETWEEN STR 10R AND 11R CRACKED.  NEW ANGLE CC1131199 INSTALLED IAW SRM 51-10-02, DEFECT SIZE: 1 INCH.
